UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/7525

タイトル: Ramification des Solutions du Probleme de Cauchy Fuchsien au Voisinage de I' Hypersurface Initiale
著者: Patrice, Pongerard
発行日: 2006年1月10日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 12 (2006), No. 4, Page 493-512
抄録: The purpose of this paper is the decision of the domain of ramification near the initial surface $t=0$ of solutions of the Cauchy problem for a linear differential operator of Fuchs type according to Baouendi-Goulaouic. Our main result in theorem 1.1 is as follows : if, for a certain continuous function $f$, the datas are ramified in an open set of the form $\{(t,x)\in{\bf C}\times\O ;\ |t|<f(x) \}$, then the solution is ramified in an open set of the form $\{(t,x)\in{\bf C}\times\O' ;\ |t|<c f(x)^m \}$. The proof is reduced to a fuchsian equation (with an additional variable $z$) that is solved by the fixed-point theorem in a Banach space.
URI: http://hdl.handle.net/2261/7525
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms120401.pdf185.78 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください